# SDR EE4Y2020071511499

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,353 hours, 22,659 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AT RT WING FRONT SPAR SECTION, FUEL BOOST PUMP AREA, THE FRONT SPAR WEB EXTERNAL SURFACE WITH CORROSION.  IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST 4-4698984366 AND EO NUMBER COO-EO-2020-10729.
